|fascial wasting and interlukin-2
Dec 10, 2001
i had a face full of cymetra that was doing a good job of fixing some of the damage the lipodystrophy had done on my face. it looked great and i had touchups every 3 or 4 months. at one point i did a week of interlukin-2 therpy and at the end of that week all the positive effects of the cymetra treatment had drained out of my face,as if i had never had any. i do not want to scare anyone out of using interlukin-2 therpy,it surely helped my t-cell count.i only wanted to let people know that one of the side effects may be what happened to me. do you agree that the interlukin-2 could have been the culprit? it does cause swelling/inflamation and i did read that constant low-grade inflamation is thought to help cause fascial wasting.
Response from Dr. Fisher
I have not heard of a connection between IL-2 and facial wasting. But maybe someone will have some information to share with us. AF
Current status of new-fill
Eye Floaters = HIV?
- Can HIV Be Transmitted Through Blowjob From A Prostitute?
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Flaky Skin After Vaginal Sex With Condom Does It Mean I Have HIV
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
- Testicular Pain After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.